# SDR CALA2011022400108

- Difficulty date: February 24, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N11612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 42,710 hours, 22,751 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 65458304
- Condition: Worn
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK E&E DOOR HAS LARGE BLEND OUT ON SKIN EDGE.  REPAIRED E&E DOOR OUT SKIN REF SRM 52-00-01 PAGE 201 TO 204 (REPAIR NR 2).
